# SDR NOCA05509

- Difficulty date: October 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 5138
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP DURING FLIGHT.  RECYCLED C/B (2) TIMES AND STILL INOP.   REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER IAW MM 34-43-00 AND OPS CHECK GOOD.
